# SDR UALA2013011100186

- Difficulty date: January 9, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 61,045 hours, 23,179 cycles
- Engine: Iae V2527A5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Wire
- Part number: 33120461
- Condition: Broken
- Location: Cockpit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOD LIGHT MAIN PANEL INOPERATIVE.    AFTER TROUBLESHOOTING FOUND WIRE 3312-0461 REF WSM33-12-03 BROKEN AT GROUND 152V G.  TERMINATED AND INSTALLED INTO GROUND SYSTEM, WORKED NORMAL.
